# SDR FDEA201610133598

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,527 hours, 24,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 80330035A
- Part serial: 1096
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1 LEFT POWER RESERVOIR CHAPTER PRESS NOW IS 0 PSI.  PASSENGER DOOR 1L EMERGENCY POWER RESERVOIR REMOVED AND REPLACED AS PER AMM 52-11-30-4.  A/C OK FOR SERVICE AS PER GMM 12-7-600.  EMERGENCY POWER RESERVOIR CYLINDER P/N 803300-35A S/N 1096.
